# SDR F3LA2018061400355

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N233FR
- Make and model: Airbus A320-214
- Aircraft serial: 7095
- Aircraft time: 8,711 hours, 3,466 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: No Test
- Location: R1 Door Slide
- Part time: 8,711 hours, 3,466 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 13WL AFT LEFT FAILED TO TEST.   REMOVED AND REPLACED THE R1 DOOR SLIDE IAW AMM 25-62-44-400-007-A. OPS TESTED OK.
